skin-hair-icon
Skin issue
I have used cosmolite cream on my face before 2 years ago for 45 days.after using my skin got black and very sensitive.I visited to many dermatologist they provide me some medicines but those medicines does not worked.I am.so hopeless.I hate to go outside because of my skin.my face looks very bad.one dermatologist told me to take 8 settings to get back my good skin. What should I do. Please recommend me with some good suggestion.
137 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shruti Jadhav Devershi
Dermatologist 7 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Cosmelite cream contains  potent corticosteroids. Unsupervised application of this cream causes extensive damage to the face,which includes, acneform eruptions, thinning of skin, hypopigmentation, red and sensitive skin etc. I'm afraid that a part of this damage is very hard to reverse. Still be in touch with your Dermatologist, meanwhile use a good sunscreen with spf 30, a gentle cleanser and never ever use such creams without a Dermatologist's prescription. Regards, Dr.Shruti Jadhav Devershi, Sólskin Professional Dermacare, Kharadi, Pune.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.